| Catalog Number |
DYND11502 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Balloon ruptured inside patient.
Additional Manufacturer Narrative
According to the report the foley catheter balloon "ruptured inside a 78-year-old male patients' bladder" and required the foley catheter to be replaced.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.